# SDR CA110214012

- Difficulty date: February 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 21,383 hours
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Support Case
- Part number: 212040054101
- Condition: Cracked
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 212540002103
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN TRANSMISSION SUPPORT CASE FOUND CRACKED ON DAILY INSPECTINO.  AME NOTICED OIL WEEPING FROM AREA AROUND LIFT LINK FITTING.  TRANSMISSION REMOVED FOR INSPECTION AND REPAIR.
